# SDR FDEA201204171445

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET AREA AT BS 1825 BETWEEN STR 4 - 7 RT THE NUTPLATE ATTACH   STRAP IS CORRODED.  CORRODED NUTPLATE ATTACHMENT STRAP  REMOVED.  NUTPLATE STRAP FABRICATED IAW DWG 148N3138 SHT 1, REV C AND INSTALLED IAW DWG 148N3105 SHT 1.  REV C. REPAIR IS CLASSIFIED AS MAJOR.
